# SDR CA030305006

- Difficulty date: February 1, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Bell 230
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 222015600111
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BLADE WAS SENT IN FOR A HARD LANDING INSPECTION (NOT A BLADE STRIKE). UPON INSPECTION THE ROTOR BLADE WAS FOUND CRACKED ON THE UPPER SURFACE STATION 224.0 NEAR THE TIP INERTIA WEIGHT. THE CRACK ORIGINATED AT A FASTENER HOLE AND PROGRESSED THROUGH THE BOTH UPPER SURFACE SPAR DOUBLERS AS WELL AS THE SPAR. THE UPPER SURFACE SPAR DOUBLER P/N 222-015-614-101, INTERNAL SPAR DOUBLER P/N 222-015-614-105 WERE CRACKED THROUGH THE ENTIRE CHORD OF THE PART. THE MAIN BLADE SPAR P/N 222-015-251 WAS FOUND CRACKED FROM THE SAME FASTENER HOLE.
